# SDR 7C7A2023051800036

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Cooler
- Part number: 28E998
- Part serial: L3G920073
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NO 1 OIL PRESSURE LOW LIGHT. OIL LEAKING NO1 SIDE.  FOUND O-RING ON R/H SIDE OF OIL COOLER CUT. R/R O-RINGS ON R/H SIDE OF OIL COOLER. LEAK AND OPS CHECK GOOD. ON RETURN FLIGHT BACK OIL CONTINUED TO LEAK AND IT WAS DISCOVERED THE OIL COOLER CORE IS AT FAULT WHEN PRESSURIZED. REPLACED OIL COOLER.
